# SDR AALA200801127

- Difficulty date: April 28, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- Aircraft time: 84,872 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

JFK INFLIGHT T92/28APR ORD TO DUB - CREW REPORTED LEFT AFT FUEL BOOST PUMP LOW PRESSURE LIGHT ILLUMINATED AND CIRCUIT BREAKER POPPED.  LANDED JFK WITHOUT INCIDENT.  REPLACED LEFT AFT FUEL BOOST PUMP.
